Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jan 13

So yesterday was my last day of accutane. I took 40mg for a total of 6 months. I still had 17 pills left, but my body was really telling me to stop. At about the 5.5 month mark my hair started to fall out; muscle and joint pains were getting pretty severe; anxiety levels were raising; face was almost always flushed; and I just started to get a little bit of a ringing in my ear.

Overall I am happy with my results. Still have to deal with scarring, but that's the easy part. Hope the results last!


    From the album:

    My Acne

    • 31 pictures
    • 0 comments
    • 2 image comments

    Photo Information for Jan 13


    Recommended Comments

    There are no comments to display.

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×